Volume 10, Number 3 (Sept. 2014)                   IJEEE 2014, 10(3): 159-167 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abdolali A, Salary M M. A New Theorem Concerning Scattering of Electromagnetic Waves in Multilayered Metamaterial Spherical Structures. IJEEE. 2014; 10 (3) :159-167
URL: http://ijeee.iust.ac.ir/article-1-586-en.html

Abstract:   (1152 Views)
The proposed theorem in this paper is indicative of a kind of duality in the propagation of waves in the dual media of and in the spherical structures. Independent of wave frequency, the number of layers, their thickness, and the type of polarization, this theorem holds true in case of any change in any of these conditions. Theorem: Consider a plane wave incident on a multilayered spherical structure. The core of structure may be PEC, metamaterial or dielectric. If we apply the interchange or for the constituting materials of the spherical structure and the surrounding medium the radar cross section of the structure will not change in any direction.
Full-Text [PDF 300 kb]   (1129 Downloads)    
Type of Study: Research Paper | Subject: Scattering and Propagation
Received: 2013/06/02 | Accepted: 2014/09/23 | Published: 2014/09/23

Add your comments about this article : Your username or email:
Write the security code in the box